# SDR DHL2005802002

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT LEFT DOOR UNSAFE LIGHT ILLUMINATED.  RAN APPROPRIATE PROCEDURE.  AFTER PROCEDURE, LEFT AND RIGHT DOOR UNSAFE LIGHTS ILLUMINATED.  FOUND BROKEN WIRE AT THE LEFT GEAR DOOR UP SWITCH, REPAIRED SAME ALSO FOUND CONNECTOR FULL OF DEICING FLUID CLEANED.  SYSTEM CKD NORMAL IAW 32-60-0.
